# SDR AALA980121

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1412A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11370
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CG7GT10
- Condition: Defective
- Location: Aft Lavatory
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ORD - FLT 1828 - AFTER TAKEOFF, LEFT AFT LAVATORY SMOKE DETECTOR SOUNDED.  A SLIGHT ODOR WAS DETECTED IN THE CABIN, AIRCRAFT RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  REMOVED ALL LAVATORY WALLS AND CEILING PANELS, CHECKED ALL LIGHTS, SIGNS, FLUSH MOTOR, ELECT WIRING AND CONNECTORS.  FOUND NO SIGN OF ELECTRICAL DAMAGE OR SMOKE SMELL.  REPLACED LEFT LAVATORY SMOKE DETECTOR, ALL TESTS CHECKED NORMAL.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
